# SDR DALA2023111509413

- Difficulty date: November 12, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 91,471 hours, 16,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 CREW REST - UPPER LADDER STEP RED LIGHT + BOTH EMERGENCY HATCH RUNNING MEN DO NOT ILLUMINATE. CORRECTIVE ACTION: REPLACED LLCR EXIT SIGN AT LLCR CONTROL PANEL PER B767400 AMM 25 -29 - CKS GOOD - MEL CLEARED AND PLACARD REMOVED (5065017)
